# SDR UIEA2018111602630

- Difficulty date: November 14, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,273 hours, 20,757 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Clogged
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO COMPARTMENT CEILING HAS CLOGGED SMOKE DETECTION AT BS 502 LBL 5( CLEANED AND UNBLOCKED SMOKE DETECTI TUBE IAW BOEING SOPM 20-30-03 )
